| Model Number |
VTICM5_12.6 (-7.5/2.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
12/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault and refractive surprise.The lens was explanted.The patient underwent a phacoemulsification and cataract surgery.An iol insertion performed.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
Additional Manufacturer Narrative
Over/under correction and secondary surgical intervention to remove/replace/reposition are identified in the labeling as a known potential adverse event following icl implantation.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.H3: device evaluation is required but has not yet been performed.H6: investigation type 4110: a lens work order search was performed.No additional similar complaint type events within associated lots were found.Claim: (b)(4).
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned with moisture and residue/debris on the lens in a microcentrifuge tube.Visual inspection found no visible damages to the lens.Dimensional and functional inspections found the lens to be within specifications.Claim: (b)(4).